Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 107, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2016, 7:05 PM MDT for Bent County, Prowers County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2016, 7:05 PM MDT (01:05 UTC)
- Expired
- Jun 25, 2016, 7:30 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 126 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 2538 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
124
WUUS55 KPUB 260105
SVRPUB
COC011-099-260130-
/O.NEW.KPUB.SV.W.0107.160626T0105Z-160626T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
705 PM MDT SAT JUN 25 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
NORTHEASTERN BENT COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 730 PM MDT
* AT 705 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HASTY...OR
20 MILES WEST OF LAMAR...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY...JOHN MARTIN RESERVOIR...MCCLAVE...
HASTY AND CADDOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3795 10312 3825 10302 3826 10239 3780 10254
TIME...MOT...LOC 0105Z 294DEG 27KT 3814 10298
HAIL...1.00IN
WIND...60MPH
$$
HODANISH2 follow-up statements
448
WWUS55 KPUB 260118
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
718 PM MDT SAT JUN 25 2016
COC011-099-260130-
/O.CON.KPUB.SV.W.0107.000000T0000Z-160626T0130Z/
PROWERS CO-BENT CO-
718 PM MDT SAT JUN 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHWESTERN PROWERS AND NORTHEASTERN BENT COUNTIES...
AT 717 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MCCLAVE...OR
13 MILES WEST OF LAMAR...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY...MCCLAVE...HASTY...JOHN MARTIN RESERVOIR AND CADDOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 10295 3825 10299 3826 10239 3780 10254
TIME...MOT...LOC 0117Z 294DEG 27KT 3810 10287
HAIL...1.00IN
WIND...60MPH
$$
HODANISH319
WWUS55 KPUB 260126
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
726 PM MDT SAT JUN 25 2016
COC011-099-260136-
/O.EXP.KPUB.SV.W.0107.000000T0000Z-160626T0130Z/
PROWERS CO-BENT CO-
726 PM MDT SAT JUN 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES WILL EXPIRE AT 730 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY
RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3791 10295 3825 10299 3826 10239 3780 10254
TIME...MOT...LOC 0124Z 294DEG 27KT 3810 10287
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:44 PM MDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 25, 3:44 PM MDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 344 PM MDT SAT JUN 25 2016 .SHORT TERM...(This evening through Sunday) Issued at 343 PM MDT Sat Jun 25 2016 ...Storms a bit stronger on Sunday... Frontal passage has not done much to knock down temps over the lower Arkansas this afternoon, with highs currently in the mid 90s in Pueblo County. But winds have shifted to the east, and with temps in the upper 80s down the Arkansas, this should hold afternoon highs to the current early afternoon values. Convection is ramping up over the E Mts, and should continue to pick up as it spreads Ewd across I- 25 over the next couple of hours. CAPE not too impressive right now, generally under 1000 J /kg, but with some higher values along the Arkansas Valley where dewpoints are still in the 50s. Bulk shear is pretty modest, which suggests storms today will not be terribly strong. Still could see some hail and gusty winds in the stronger cells this afternoon. Activity should move steadily east and widespread convection should be finished by sunset for most areas, while lingering nr the KS border through this eve. Assuming storms can survive moving off the mountains tomorrow, a bit better chance for some svr weather, as CAPE values should be in the 1500-200 j/kg range, and shear increases to around 30 kts or so by late afternoon. Temps will also be a bit lower, generally in the upper 80s, which will keep cloud bases a tad lower. Multicell clusters seem the most likely storm mode, but can not rule out some marginal supercell structures especially north of highway 50. SPC currently has the Day 2 Marginal mostly north of our area. The GFS and ARW limits convection to the mountains and raton mesa area tomorrow. The NAM on the other hand has a little better coverage. Despite the rising heights aloft, feel there should be enough forcing to get some storms going in the afternoon. The best chance for storms will be over the E mts and I-25 corridor...elsewhere storms will be more ISOLD and generally weaker. Should be a rather pleasant day for the Mts and high valleys, with temps generally in the 70s and only ISOLD afternoon storms. Rose .LONG TERM...(Sunday night through Saturday) Issued at 343 PM MDT Sat Jun 25 2016 An upper level ridge will be building over the state Sun night and into Mon. There will be enough mstr over the area for afternoon and evening showers/tstms over and nr the mtn areas. High temps on Mon are expected to be around average. Mon night a disturbance is forecast to move into KS and brushing by ern CO. The NAM and ECMWF have a little pcpn associated with this disturbance over some of the far sern plains, but the GFS shows widespread pcpn ovr the sern plains. On Tue the upper ridge remains ovr the area and there is expected to be another round of showers/tstm in the afternoon and evening ovr the hyr trrn. On Wed a disturbance is forecast to move from NE through KS and it sends a front thru eastern CO early in the day. The upper level ridge wl be centered ovr ern UT and wrn CO. Showers/tstms wl once again develop ovr and nr the hyr trrn, and may spread to the sern plains in the afternoon and evening hours. Similar conditions are expected on Thu although it looks a little more moist than previous days and wl bump up pcpn chance in some areas. Then Thu night another disturbance is forecast to move down the front side of the upper level ridge ovr CO and wrn KS which may keep pcpn chances in the forecast thru much of the night. Another couple weather disturbance then are expected to move thru the area Fri and Sat for continued chances for showers and tstms. Although the best chances for pcpn wl be during the afternoon and evening hours, some lingering late night/early morning pcpn cannot be ruled out. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 343 PM MDT Sat Jun 25 2016 Best chance of TS for the KPUB and KCOS vicinity should be from now through around 00Z, with activity this evening generally shifting to the East, lingering near the KS border through the eve. Some ISOLD showers/storms can not be ruled out through the evening, but probability of anything impacting the terminals will be low. Main threat from storms today will be lightning and some small hail along with brief gusty winds. Storms on Sunday could be a bit stronger, with hail up to an inch and wind gusts 50 mph or greater. Rose && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...28/ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, Jun 25, 11:16 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1116 AM MDT SAT JUN 25 2016 COZ058>089-093>099-261730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1116 AM MDT SAT JUN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AROUND NOON AND SPREAD INTO THE SOUTHEAST PLAINS THROUGH THE LATE AFTERNOON AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LIGHTNING...SMALL HAIL...GUSTY WINDS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL. SHOULD ANY OF THE BURN SCARS TAKE A DIRECT HIT FROM AN ISOLATED STRONGER STORM...THEN LOCALIZED FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...ONE OR TWO STORMS COULD BRIEFLY BECOME SEVERE ACROSS THE SOUTHEAST PLAINS...PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND WIND GUSTS UP TO 60 MPH. THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EASTERLY SURFACE WINDS WILL CONTINUE ACROSS THE PLAINS ON SUNDAY, PROVIDING FOR AN ENHANCED CHANCE FOR CONVECTION ACROSS THE EASTERN MOUNTAINS AND ADJACENT PLAINS. A FEW STORMS ON SUNDAY COULD BE ON THE STRONG TO SEVERE SIDE, ESPECIALLY EAST OF INTERSTATE 25. HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH WILL BE THE MAIN THREATS ALONG WITH FREQUENT LIGHTNING. HIGH PRESSURE WILL BUILD ACROSS THE AREA MONDAY THROUGH WEDNESDAY. DIURNALLY DRIVEN AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. STORMS WILL INITIALLY DEVELOP OVER THE MOUNTAINS, THEN MOVE INTO THE PLAINS DURING THE EVENING HOURS. THERE WILL BE A THREAT FOR A FEW SEVERE STORMS MONDAY AND TUESDAY, ESPECIALLY FOR AREAS EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY 50. ANOTHER FRONT LATE WEDNESDAY WILL BRING MORE WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE AREA FOR THURSDAY AND FRIDAY, INCLUDING THE POTENTIAL FOR HEAVIER RAINFALL ALONG THE LEE SLOPES OF THE EASTERN MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF SOUTHERN COLORADO. 44/44
In the hours before
Special weather statement, Jun 25, 5:00 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 500 PM MDT SAT JUN 25 2016 COZ098-099-252345- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 500 PM MDT SAT JUN 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND NORTHEASTERN BACA COUNTIES UNTIL 545 PM MDT... AT 500 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRINGFIELD...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...TWO BUTTES AND TWO BUTTES RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3733 10269 3751 10276 3776 10241 3753 10222 TIME...MOT...LOC 2300Z 236DEG 16KT 3749 10263 HODANISH
Special weather statement, Jun 25, 5:15 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
515 PM MDT SAT JUN 25 2016
COZ089-093-260000-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
515 PM MDT SAT JUN 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO AND CROWLEY
COUNTIES UNTIL 600 PM MDT...
AT 514 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ORDWAY...OR 18 MILES NORTHWEST OF LA JUNTA...MOVING SOUTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THE STRONG WINDS WERE OCCURRING 5 TO 10 MILES TO THE EAST OF THE
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
LA JUNTA...NORTH LA JUNTA...ROCKY FORD...ORDWAY...SWINK...
SUGAR CITY AND CROWLEY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3825 10403 3841 10402 3847 10380 3831 10352
3790 10356
TIME...MOT...LOC 2314Z 308DEG 24KT 3820 10375
HODANISHLocal storm report, Jun 25, 5:50 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
550 PM MDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST 5 NE BLENDE 38.29N 104.50W
06/25/2016 M56 MPH PUEBLO CO OFFICIAL NWS OBS
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jun 25, 6:17 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM NON-TSTM WND GST 4 S CHERAW 38.05N 103.51W
06/25/2016 M55 MPH OTERO CO ASOS
ASOS STATION LA JUNTA AIRPORT /LHX/.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jun 25, 6:18 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
618 PM MDT SAT JUN 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST 4 S CHERAW 38.05N 103.51W
06/25/2016 M55 MPH OTERO CO ASOS
ASOS STATION LA JUNTA AIRPORT /LHX/.
&&
RMGSpecial weather statement, Jun 25, 6:52 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 652 PM MDT SAT JUN 25 2016 COZ095-097-098-260130- LAMAR VICINITY/PROWERS COUNTY CO-WESTERN KIOWA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 652 PM MDT SAT JUN 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS...SOUTHERN KIOWA AND NORTHERN BENT COUNTIES UNTIL 730 PM MDT... AT 651 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER JOHN MARTIN RESERVOIR...OR 23 MILES WEST OF LAMAR...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAMAR...LAS ANIMAS...WILEY...JOHN MARTIN RESERVOIR...MCCLAVE... BLUE LAKE...HASTY...CADDOA AND FORT LYON. LAT...LON 3812 10338 3833 10324 3812 10258 3776 10274 TIME...MOT...LOC 0051Z 301DEG 25KT 3809 10306 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:52 PM MDT | Special Weather Statement | PUB | Bent | 38 min |
| Jun 26, 1:21 PM MDT | Special Weather Statement | PUB | Rio Grande | 39 min |
| Jun 26, 1:55 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jun 26, 4:06 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 26, 4:55 PM MDT | Special Weather Statement | PUB | Teller | 50 min |
| Jun 26, 5:45 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.